Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have blood and mucious discharge. Have kidney pain. Had unprotected sex. What to do?

I had a few drinks then the next day i got cramps and this dark kind of blood and mucious came out and lasted for only one day then me and then i had sex and he came a bit inside so the next day i took Norlevo and then we had sex again that day but with a condom now im cramping im getting kidney pain to the point i cant move and lots of blood is coming out and my nipples hurt
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response
From the description it appears to be pyelonephritis. It is advisable to do the following.
1. Physician consult./gynaec consult.
2. Blood tests (CBC, creatinine & urea)
3. Urine examination including culture.
It is advisable to abstain from sex till the condition resolves.
In the mean time antibiotics , urinary alkalizers and preferably IV fluids would help.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor